ent-icon
Tuberculous lymphadenitis
I have confirmed Tuberculous lymphadenitis after FNAC test I have started my TB medicine from today(4-8-2019) I have noticed sudden changes in toilet colour which is completely 'yellow' Is this symtom ok?? Please suggest
95 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes it's completely normal. Infact while giving the anti tubercular drugs, patients are often counselled. Rifampicin can cause discoloration of urine , occasionally you may have orange red discoloration too. It's normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.